# SDR SWAA2024121074776

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8922Q
- Make and model: Boeing 737-8
- Aircraft serial: 42594
- Aircraft time: 952 hours, 522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Blade
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET LOWER BLADE FRAME HAS CRACK<[01] REMOVED LEFT WINGLET LOWER BLADE PER MM 57-31-21;[02] INSTALL LEFT WINGLET LOWER BLADE PER AMM 57-31-21. OPS CHECK GOOD.
